# SDR IPXA13179223

- Difficulty date: June 29, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 8,993 hours, 5,358 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Punctured
- Location: Bulk Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, BULK CARGO FLOORBOARD 162HF IS PUNCTURED AT UPPER SURFACE     FABRICATED FLOORBOARD IAW EO A300-5320-16407-E, APPENDIX D.
